Table of Contents
ISRN Mathematical Analysis
Volume 2011 (2011), Article ID 786978, 22 pages
http://dx.doi.org/10.5402/2011/786978
Research Article

Sufficient Conditions and Duality Theorems for Nondifferentiable Minimax Fractional Programming

Center of General Education, Chung Jen College of Nursing, Health Science and Management, Dalin 62241, Taiwan

Received 20 October 2010; Accepted 28 November 2010

Academic Editors: R. Barrio and S. Zhang

Copyright Β© 2011 Shun-Chin Ho. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We consider nondifferentiable minimax fractional programming problems involving 𝐡-(𝑝, π‘Ÿ)-invex functions with respect to πœ‚ and 𝑏. Sufficient optimality conditions and duality results for a class of nondifferentiable minimax fractional programming problems are obtained undr 𝐡-(𝑝, π‘Ÿ)-invexity assumption on objective and constraint functions. Parametric duality, Mond-Weir duality, and Wolfe duality problems may be formulated, and duality results are derived under 𝐡-(𝑝, π‘Ÿ)-invex functions.